HI Sadie. Everyone can react differently to these medications. Some people start to feel relief right away, but it takes a good four to six weeks to get the full effect. Some people adjust to it fairly quickly, while others have side effects that last up to eight weeks. If you're having side effects and are asking when these will go away, then that depends on each individual. It also depends on the dose and whether your doctor started you on a low dose and wants you to titrate up to a higher dose in a given amount of time, if you're prescribed the bupropion xl or the bupropion sr
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello when will my dizziness stop from takeing bupropion? I started takeing it 4 days ago... Thanks?
Posted 20 Sep 2010 • 1 answer
Posted 26 Jul 2013 • 4 answers
Posted 23 Jul 2014 • 1 answer
Posted 13 Dec 2014 • 2 answers
Posted 16 days ago • 0 answers